| Catalog Number |
MC1610 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Fire (2610); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided breast biopsy procedure through hard tissue using the maxcore device.During the procedure, the stylet part of the needle was bent and was difficult to remove from patient.Further it was reported that the firing button got bit stuck but still can be pressed.No coaxial was used.The procedure was completed using another device.There was no reported patient injury.